Alert archive / New York / Gale Warnings in 2018
Gale Warning 3, NWS New York, NY
NWS New York, NY issued this gale warning at Feb 2, 2018, 4:01 AM EST. It took effect at Feb 2, 2018, 1:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2018, 4:01 AM EST (09:01 UTC)
- In effect from
- Feb 2, 2018, 1:00 PM EST
- Expired
- Feb 2, 2018, 9:45 PM EST
- In force
- 9 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
068 WHUS71 KOKX 020901 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 401 AM EST Fri Feb 2 2018 ANZ350-353-355-021715- /O.UPG.KOKX.SC.Y.0008.000000T0000Z-180203T1100Z/ /O.NEW.KOKX.GL.W.0003.180202T1800Z-180203T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 401 AM EST Fri Feb 2 2018 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... The National Weather Service in Upton has issued a Gale Warning, which is in effect from 1 PM this afternoon to 10 PM EST this evening. The Small Craft Advisory is no longer in effect. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ338-021715- /O.EXT.KOKX.SC.Y.0010.000000T0000Z-180203T0500Z/ New York Harbor- 401 AM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ330-340-345-021715- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 401 AM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...Northwest 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ335-021715- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T0500Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- 401 AM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...Northwest 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
3 follow-up statements
214 WHUS71 KOKX 021454 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 954 AM EST Fri Feb 2 2018 ANZ350-353-355-022300- /O.CON.KOKX.GL.W.0003.180202T1800Z-180203T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 954 AM EST Fri Feb 2 2018 ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds 20 to 25 kt with gusts up to 35 kt. Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ335-338-022300- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T0500Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 954 AM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...Northwest 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ330-340-345-022300- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 954 AM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...Northwest 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
805 WHUS71 KOKX 022043 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 343 PM EST Fri Feb 2 2018 ANZ350-353-355-030300- /O.CON.KOKX.GL.W.0003.000000T0000Z-180203T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 343 PM EST Fri Feb 2 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...Northwest winds around 25 kt with gusts up to 35 kt. Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means sustained winds or frequent gusts of 34 to 47 kt are expected or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ335-338-030445- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T0500Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 343 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...Northwest winds 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ330-340-345-030445- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 343 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...Northwest winds 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
341 WHUS71 KOKX 030245 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 945 PM EST Fri Feb 2 2018 ANZ350-353-355-031045- /O.CAN.KOKX.GL.W.0003.000000T0000Z-180203T0300Z/ /O.EXA.KOKX.SC.Y.0010.000000T0000Z-180203T1100Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 945 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY... The National Weather Service in Upton has downgraded the Gale Warning and issued a Small Craft Advisory, which is in effect until 6 AM EST Saturday. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 4 to 7 feet. * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ335-338-030500- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T0500Z/ Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor- 945 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS...Northwest 15 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ ANZ330-340-345-031045- /O.CON.KOKX.SC.Y.0010.000000T0000Z-180203T1100Z/ Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 945 PM EST Fri Feb 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY... * WINDS...Northwest 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that sustained wind speeds or frequent gusts of 25 to 33 kt and/or seas of 5 ft or higher are expected or occurring...and hazardous to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Feb 2, 3:13 AM EST, 48 minutes earlier.
Area forecast discussion, Feb 2, 3:13 AM EST, 48 minutes before
Area Forecast Discussion
National Weather Service New York NY
313 AM EST Fri Feb 2 2018
.SYNOPSIS...
A cold front will cross the region tonight and early Friday.
Strong Canadian high pressure will then build in behind the
front late Friday. High pressure builds in Friday night into
Saturday. Low pressure from the Ohio Valley will track north of
the region on Sunday, followed by its associated cold front
moving through Sunday night. High pressure builds back in Monday
night into Tuesday. Low pressure from the Tennessee Valley will
approach Tuesday night and move close to the region on
Wednesday. High pressure begins to build in during Thursday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A cold front located just to the west of the area will continue
moving east tonight. Light rain preceding the front will change
over to a wintry mix overnight.
As cold air pushes in overnight, temperatures will drop leading
to a changeover to all snow everywhere. The changeover is
expected to occur by 3 am across areas northwest of the NYC
metro area, around 3 to 4 am across NYC metro area and 4 to 5 am
across Connecticut and Long Island. Snowfall accumulations
should be between 1 to 2 inches but, can't rule out some
locations seeing up to 3 inches if any heavier snow bands
develop or if the rain changes over to snow is an hour earlier
than expected.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SATURDAY/...
As temperatures fall towards and below freezing by Friday morning,
there is a high threat for freezing of liquid on area roadways
during the morning commute. Will issue an special weather statement.
Any lingering precipitation should end Friday morning. Highs on
Friday will be in the upper 20s to lower 30s in the morning then
gradually dropping into the mid to upper 20s by afternoon. High
pressure builds behind the front through Friday night with
temperatures in the single digits across inland locations and in
the teens along the coast.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Good agreement with the global models with overall teleconnections
and large scale features. There is however, some intensity and
timing differences with individual shortwaves. A fairly stable
longwave pattern is setting up with global models locking in on
thumbnail ridging going up just off west coast of North America /
Canada. The difference from yesterday, 24 hours ago in the modeling
overall is the mean position of the ridge out west being positioned
slightly further to the west and just off the west coast through
much of the period. This seems to teleconnect and support some soft
ridging along the eastern seaboard ahead of each subsequent
shortwave to potentially impact our region. The first shortwave
feature appears to be slated for Sunday into Sunday night, and the
second for Wednesday into Wednesday night. If this longwave trend
holds, more of a wet p-type compared to frozen p-type across much of
the CWA with respect to both precip events can be expected. Pattern
is still quite progressive with a lack of any blocking into Northern
and Northeastern Canada, which has been the case for basically all
of this winter thus far. Therefore it is prudent to not deviate too
much from previous packages because confidence in global models
ability to handle the details of upper level energy interaction with
both systems is not above average regarding confidence level.
Therefore intensity and track differences from run to run can be
expected with these upcoming potential systems with models looking
to resolve short wave energy interaction. The exact details of
shortwave features will determine the timing and ptype with regards
to potential storm systems.
Besides any temporary upper level ridging ahead of shortwave
features, the upper level longwave pattern overall supports a
somewhat colder overall pattern for our region through the period.
Like CPC's overall thinking of normal to slightly below normal
temperatures for our region later in the period.
A return to modifying arctic air very early in the period for
Saturday with a sub zero dewpoint airmass to begin the weekend.
850mb temperatures to start Saturday morning are progged to be in
the -15 to -18 range. High pressure however departs offshore with a
quick modification taking place Saturday night into Sunday.
Therefore with the next system approaching for late in the weekend
ptype forecast looks to be a bit problematic, especially for NW
zones, with a warming transition taking place for the city and the
coast. A wintry mix to rain looks best for the city and the coast,
with mainly snow and a wintry mix NW looking like the most prudent
starting point with a moderate QPF event looking plausible at this
time. A break in any action with high pressure for the following 24
to 36 hour period, before the next potential event for Wednesday and
Wednesday night. Short wave energy coming out of the Tennessee
Valley / Ohio Valley may lead to a difficult p-type forecast once
again for the middle of next week. If confluence zone does not set
up north of the region, then perhaps a near repeat performance takes
place with the system slated for Wednesday with more of a rain /
mixed event for the CWA.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Cold front was moving through the terminals at 08Z, just east of the
NYC metro area, and will be east of the area by 10Z.
Light rain was preceding the front, and will mix with and change to
a period of light snow as the front passes through the region.
There remains uncertainty as to how quickly the changeover occurs.
NYC metros should see at least a coating of accumulation and the
other terminals up to an inch.
MVFR/IFR conditions improve to VFR as the precipitation ends.
Increasing NW winds gust 25-30kt.
...NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component
fcsts, can be found at:
http://www.weather.gov/zny/n90
KJFK TAF Comments: Uncertainty with the timing of the changeover to
light snow and precipitation ending, around 12Z. Brief IFR
conditions possible. NW gusty winds quickly increase, gusting up to
30 KT.
The afternoon KJFK haze potential forecast is GREEN, which implies
slant range visibility P6SM outside of cloud.
KLGA TAF Comments: Uncertainty with the timing of the changeover to
light snow and precipitation ending, around 12Z. Brief IFR
conditions possible. NW gusty winds quickly increase, gusting up to
30 KT.
The afternoon KLGA haze potential forecast is GREEN, which implies
slant range visibility P6SM outside of cloud.
KEWR TAF Comments: Uncertainty with the timing of the changeover to
light snow and precipitation ending 11-12Z. Very brief IFR
conditions possible in light snow. NW gusty winds quickly increase,
gusting up to 30 KT.
The afternoon KEWR haze potential forecast is GREEN, which implies
slant range visibility P6SM outside of cloud.
KTEB TAF Comments: Uncertainty with the timing of the changeover to
light snow and precipitation ending 11-12Z. Very brief IFR
conditions possible in light snow. NW gusty winds quickly increase,
gusting to around 25 KT.
KHPN TAF Comments: Uncertainty with the timing of the changeover to
light snow and precipitation ending around 11Z. IFR conditions
likely in light snow. NW gusty winds quickly increase, gusting
25-30 KT.
KISP TAF Comments: Uncertainty with the timing of the changeover to
light snow and may be later than forecast. Also precipitation ending
time may be as late as 14Z. IFR conditions likely in light snow. NW
gusty winds quickly increase, gusting around 25 KT.
.OUTLOOK FOR 06Z SATURDAY THROUGH TUESDAY...
.Friday night...VFR. NW-W winds diminishing.
.Saturday...VFR.
.Saturday night...VFR. A chance of rain and snow with MVFR or lower
conditions toward Sunday morning at KSWF.
.Sunday...Snow with IFR conds, changing to rain in the afternoon
except at KSWF.
.Sunday night...IFR conds expected, with mainly snow at KSWF
and rain mixing with or changing to snow late elsewhere.
.Monday...Chance of light snow/rain in the morning with MVFR conds
likely, IFR conds still possible. Becoming VFR in the afternoon with
NW winds G25KT.
.Monday night-Tuesday...VFR with diminishing winds.
&&
.MARINE...
A cold front will approach tonight, and push across the waters early
Friday morning. Winds remain below SCA levels on all waters through
much of tonight, however seas remain above 5 ft through tonight. The
Small Craft Advisory will remain up tonight for the ocean waters.
On Friday, behind the cold front, strong low level cold advection
will result in gusts reaching Small Craft Advisory (SCA) levels on
the non-ocean waters. On the Ocean waters, gusts will increase to
around 30 kt, with the potential for a few gusts to gale force later
Friday afternoon and evening. Right now, Not enough confidence to go
with a Gale warning, so will continue with the Small Craft Advisory
Friday and Friday night for the ocean. If any gale force gusts do
occur, it looks like it happens in a short 3-5 hour window, mainly
on the far eastern waters. Seas on Friday build to 5-8 ft on the
ocean waters. The Small Craft conditions continue into Friday night
for most if not all of the area waters.
Any sub SCA conditions on Saturday should be short lived as SCA
conditions will return for the ocean waters late in the day and into
the evening , with SCA conditions also for the non-ocean waters by
Saturday night on a increasing SW flow. Seas should subside on
Sunday with a weakening gradient. Low pressure system with
secondary coastal system should increase seas Sunday night into
Monday, with SCA conditions, with possible gales behind
strengthening storm Monday and Monday night. Wind and seas should
subside once again into Tuesday with high pressure settling in.
&&
.HYDROLOGY...
No significant hydrologic impacts are expected through Saturday
night. A moderate QPF event is looking more likely for Sunday
afternoon into early Monday. At this time no major hydrological
impacts are expected.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) is off the
air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EST Saturday for ANZ330-338-
340-345.
Small Craft Advisory until midnight EST tonight for ANZ335.
Small Craft Advisory until 6 AM EST Saturday for ANZ350-353-
355.
&&Hazardous weather outlook, Feb 1, 4:26 PM EST, 11 hours 35 minutes before
Hazardous Weather Outlook...CORRECTED National Weather Service New York NY 426 PM EST Thu Feb 1 2018 CTZ005>008-NJZ002-103-NYZ067>070-022115- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Western Passaic-Western Bergen-Orange-Putnam- Rockland-Northern Westchester- 426 PM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. A light snowfall event may result in hazardous travel conditions during the Friday morning commute. See the Special Weather Statement for additional details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low chance for at least 6 inches of snow to fall from Sunday into Monday morning across interior portions of the Tri-State area. More likely is for less than 6 inches of snow to fall, as the precipitation is expected to mix with and possibly change to rain for at least parts of this area. There is also uncertainties on the exact timing and amount of precipitation expected during this time frame. Stay alert for further updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009>012-NJZ004-006-104>108-NYZ071>075-078>081-176>179-022115- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Eastern Passaic-Hudson-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 426 PM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. A light snowfall event may result in hazardous travel conditions during the Friday morning commute. See the Special Weather Statement for additional details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-022115- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 426 PM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-022115- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 426 PM EST Thu Feb 1 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 9:37 AM EST | Special Weather Statement | OKX | Putnam | 53 min |
| Feb 2, 10:43 AM EST | Special Weather Statement | OKX | Putnam | 62 min |
| Feb 2, 12:13 PM EST | Special Weather Statement | OKX | 62 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.